Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Getting Rid Of Fatigue

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Fatigue

The Bottom Line Fatigue is a very common condition for people with HIV. Untreated fatigue can make HIV disease progress faster. It can be very difficult to figure out the cause of fatigue. Several different factors can cause the same symptoms. Blood tests can identify some causes but not others. The more information you can give your health care provider, the easier it will be to determine what is causing your fatigue and how to treat it.
Ask the Experts

Chronic fatigue and HIV (CAUSES OF HIV-ASSOCIATED FATIGUE, 2010) (PROVIGIL, 2010)

I tested poz Jan. 97 and have been and remain "HIV+ asyptomatic". However, as time has progressed, as I've aged (I'm 46 years old now), and as I've had to add medications to my HIV meds for HIV and HIV medication side...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi J in NYC,HIV-associated fatigue is extremely common. That's why we have an entire expert forum devoted to the topic! The cause of HIV-associated fatigue often turns out to be multifactorial. That means there are several contributing... Read more »

Getting rid of crix belly.

I've noticed the fat in my face, arms and legs has pretty much gone and the gut is getting bigger. I am currently taking D4T, 3TC and Sustiva. I exercise regularly, running and playing racquetball and well as some weight training. Can I do...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
It is interesting that you call this "crix belly" though you are not taking crixivan!Well, we remain at an impasse without answers with respect to fat accumulation and fat depletion. You certainly seem to be exercising enough which should... Read more »

Getting rid of my 'pot belly'

Hello I am a big fan of this site and find it very informataive reading up on all the questions answered and I have one I hope you can help me with? I've been +ive for the last 9 years now 29yo and currently taking Kaletra, Zerit, tenofovir and...
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
Dear J, I guess this may not just be a consequence of HIV therapy but also the chemo and the effects on your exercise habits of doing through this difficult time. Those slendertone belts are not particularly effective from the anecdotes I have heard... Read more »

Getting Rid of Zerit

Hello.I have been on Sustiva, Zerit and Abacavir since Jan 2000. I have been concerned about the possible facial wasting. The virus has been suppressed on this mix of drugs and I am doing well. However, I have been struggling with high levels of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Most studies have suggested that fat wasting occurs less often with AZT then with D4T so that switch is often done even before any fat is lost. D4T can also contribute to the increased lipids (perhaps more so then AZT). Nevirapine may be... Read more »
Connect With Others

Fatigue

Posted by Anonymous, 2 Replies
I'm experiencing fatigue and have stopped caffeine months ago to help rid insomnia. Does anyone know any natural remedies which works that I might try?

Thanks


Read more »

fatigue

Posted by planonstaying, 7 Replies
i was recently diagnosed and am still waiting for bloodwork I got the test because of fatigue issues i have been having. most other stuff had been eliminated and I knew I was at risk=/

I am going to ask the specialist about fmla when i see her. I... Read more »

to rid of me

Posted by Anonymous, 2 Replies
fine ill post my whole story tonight or tommorow morning and then ill stop unless i really need to post but just so you know i did get exposed to it by having unprotected sex with a girl ok. here is a short part of my story: i had unprotected sex... Read more »

what is hiv related fatigue like?

Posted by Anonymous, 2 Replies
i'm trying to figure out if i am experiencing fatigue or not. i used to work out regularly, until about 3 weeks ago i started getting a headache and stomache ache, so i stopped working out for 3 weeks. today i got to the gym for the first time in... Read more »